# SDR AWXA200300185

- Difficulty date: January 28, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 66,553 hours, 25,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5447
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON FLOOR SUPPORT AT BS 1475, STR 28 - 29L. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED DAMAGED AREA OF FLOOR SUPPORT BS 1475, STR 28 - 29L; FABRICATED REPAIR ANGLES; INSTALLED REPAIR PARTS IAW B757-200 SRM 51-70-11, PG. 1-7.
